# SDR MWEA96443

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911401
- Condition: Exfoliated
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LONGERON 30 WAS FOUND EXFOLIATED IN E/E COMPT AT STA 180.  MAINTENANCE SPLICED IN A NEW SECTION OF LONGERON IAW SRM 53-02, FIG. 2.
